Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
|samayah85 - Sun Nov 25, 2007 10:27 am|
Hi, I'm kind of new to the plan b pills because I always use a condom for sex. I never thought I would need it, but one day the day right after my period me and my fiance did it without a condom. Even though he withdrew it before he cums out I still took plan b right after (like 5 minute after) because I'm afraid I might be pregnant, is it normal to have a side effect of another period from plan b? even though it was just a week after my normal period? both period only last 4-5 days.
Comment please. Thank you very much.
|samayah85 - Sun Nov 25, 2007 12:52 pm|
and i started to have discharge clear ones.
|Debbie Miller, RN - Tue Nov 27, 2007 12:07 pm|
Yes, plan B has strong hormonal properties so periods can be affected for a few months even in some cases. By the way, you were actually at quite a low risk for pregnancy on the day following your period and withdrawal isn't a perfect birth control method but combined with the timing, it would definitely improve your odds. Of course no birth control is perfect but plan B does come with some side effects you must anticipate.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.